# SDR SWAA2021072127698

- Difficulty date: January 12, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 26,557 hours, 11,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR THRESHOLD AT STA 312 TO 344 RBL 60 WL208 HAS CORROSION ON ANGLE SUPPORT / REMOVED AND REPLACED FWD SERVICE DOOR THRESHOLD SUPPORT ANGLE RBL 60; STA 312 TO STA 344 IAW SRM 51-40-02. SUPPORT ANGLE PIN 141A8312Y5 (SA-M 326 ATTACHED A1164643)
